| Model Number |
385163 |
| Medical Device Problem Codes |
Free or Unrestricted Flow (2945); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that while using the bd q-syte¿ needle-free connector bubbles were released at the connection to the pipe.The following information was provided by the initial reporter, translated from dutch to english: the nurse reported to me that bubbles were released at the connection to the pipe.
Additional Manufacturer Narrative
H.6.Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.The following field was corrected to more accurately reflect the malfunction: h.6 imdrf annex a: a1415.
Event or Problem Description